A week is usually ample time to allow for withdrawal from most narcotics....lack of sleep and high anxiety can interfere with your chances of success...use caution and u should be fine...it is good that u are checking and worrying about it...after u feel better since benzos were not ur drug of choice..u will probably naturally not really want them anymore as they zap ur energy and u will be wanting all u can get...use the theanine 200 mg as needed for anxiety as well...hang in there
I used to be prescribed klonopin, and it helped though I was only on 3 mg's a day 1mg 3x daily. I am with worried they have 2 mg that can be prescribed up to 4x daily, but I'd try 1 mg 2x daily or 3x ONLY if needed. It is best to go cold turkey though just to totally avoid any and all other possible complications or dependency that could form by taking the klonopin.
Thank you all for the comments, that is exactly what i needed to know. if i can get away from work today i am just going to KO. I have started feeling like I am going to puke every time I move so it just keeps getting worse right now.
good luck to everyone going through this hell and God Bless
"If you are going through Hell. KEEP GOING!'
- Winston Churchill
This quote helps me. I am so emotional right now it almost makes me cry. I know I am a wimp. Anyways, God Bless
I have panic attacks, And I am very afraid of the water. When I flew to Guam. took 36hours. Any ways my Dr. took me to take it 2hrs before plane left. and then so many hours during the flight. Then I was only taking 0.5mgs. I pretty small. But still, I can take it twice a day. I now take 1mgs as needed.. Have taken it in long time. It can be addicting. I have never had any trouble with it. Just it's not my DOC..lol.lol.
I would try to keep it at no more then a week ,I am not saying you will get addicted after a week .Just be aware of what could happen and I think you will be fine.
my personal prescription for klonopin is like worried said 2mgs a day and i usually break them in half. but if you are taking .5 that is why it isn't helping i would try 1mg if you can't go to sleep take another .5 and live avis said the key is to quit using them as soon as you don't need them anymore.
Oh...I have seen doses of up to 2 mg twice a day presribed...see if u can make it on 1 mg twice a day to be safe
Many take klonopin during wds and do not become addicted..caution is the key...stop them as soon as u no longer need them and try to take the smallest dose possible when u need it..good luck
I am in day 2, I am not off completely ct but went straight from 10 per day to 3 per day. So i am having lots of Shakes, stoumach prob's, kicking legs,
Do you know how quick you can get addicted to the Klononpin? if I use it loke for the next three days then am off it for a week would that be ok or do you think I would start to WD on day 4?
Just be very carful with the klonopin it is very addicting as well.use it for the shortest amout of time possable. How many days into withdrawl are you?